The College Mathematics Journal

Vol. 43, No. 5, November 2012

Stable URL: http://www.jstor.org/stable/10.4169/collmathj.43.issue-5

Table of Contents

Export Selected Citations
  1. Front Matter (p. 353)
    DOI: 10.4169/college.math.j.43.5.fm
    Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.43.5.fm
  2. ARTICLES
  3. STUDENT RESEARCH PROJECT
  4. CLASSROOM CAPSULES
  5. PROBLEMS AND SOLUTIONS
  6. MEDIA HIGHLIGHTS
    • Media Highlights (pp. 420-427)
      DOI: 10.4169/college.math.j.43.5.420
      Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.43.5.420
  7. END MATTER
  8. Back Matter (p. 432)
    DOI: 10.4169/college.math.j.43.5.bm
    Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.43.5.bm

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.